Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 107, Number 2

All articles in this issue are freely accessible.

A greedoid polynomial which distinguishes rooted arborescences
Gary Gordon and Elizabeth McMahon.
Proc. Amer. Math. Soc. 107 (1989), 287-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967486
The Henselian defect for valued function fields
Jack Ohm.
Proc. Amer. Math. Soc. 107 (1989), 299-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975654
Graded rings and Krull orders
Eric Jespers and Paul Wauters.
Proc. Amer. Math. Soc. 107 (1989), 309-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955461
On a theorem of Feit and Tits
Peter B. Kleidman and Martin W. Liebeck.
Proc. Amer. Math. Soc. 107 (1989), 315-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961412
A $p$-adic analogue of the Gauss-Bonnet theorem for certain Mumford curves
Richard M. Freije.
Proc. Amer. Math. Soc. 107 (1989), 323-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972230
An integrally closed ring which is not the intersection of valuation rings
Joachim Gräter.
Proc. Amer. Math. Soc. 107 (1989), 333-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972231
Remarks on rings of constants of derivations
Wei Li.
Proc. Amer. Math. Soc. 107 (1989), 337-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979220
Ideal theoretic complete intersections in $P^{3}_{K}$
Apostolos Thoma.
Proc. Amer. Math. Soc. 107 (1989), 341-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984817
Representatives for finite sets
Xing De Jia.
Proc. Amer. Math. Soc. 107 (1989), 347-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984798
Group $C^{*}$-algebras as algebras of “continuous functions” with noncommuting variables
Wojciech Szymański.
Proc. Amer. Math. Soc. 107 (1989), 353-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975659
On superposition of functions of bounded $𝜙$-variation
Franciszek Prus-Wiśniowski.
Proc. Amer. Math. Soc. 107 (1989), 361-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1011823
On the existence of idempotent liftings
S. Grekas.
Proc. Amer. Math. Soc. 107 (1989), 367-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979215
A simple proof of Koornwinder’s addition formula for the little $q$-Legendre polynomials
Mizan Rahman.
Proc. Amer. Math. Soc. 107 (1989), 373-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979214
On Picard’s theorem for entire quasiregular mappings
Matti Vuorinen.
Proc. Amer. Math. Soc. 107 (1989), 383-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975662
On dual spaces with bounded sequences without weak$^{*}$-convergent convex blocks
Thomas Schlumprecht.
Proc. Amer. Math. Soc. 107 (1989), 395-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979052
A new proof of uniqueness for multiple trigonometric series
J. Marshall Ash.
Proc. Amer. Math. Soc. 107 (1989), 409-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984780
An iteration process for nonexpansive mappings with applications to fixed point theory in product spaces
W. A. Kirk.
Proc. Amer. Math. Soc. 107 (1989), 411-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 941325
Compact endomorphisms of Banach algebras. II
Herbert Kamowitz, Stephen Scheinberg and Dennis Wortman.
Proc. Amer. Math. Soc. 107 (1989), 417-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984801
Weighted weak-type $(1,1)$ inequalities for rough operators
Steve Hofmann.
Proc. Amer. Math. Soc. 107 (1989), 423-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984795
The number hides game
V. J. Baston, F. A. Bostock and T. S. Ferguson.
Proc. Amer. Math. Soc. 107 (1989), 437-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972227
Graphs with parallel mean curvature
Isabel Maria da Costa Salavessa.
Proc. Amer. Math. Soc. 107 (1989), 449-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965247
Uniform bounds for isoperimetric problems
Jerrold Siegel and Frank Williams.
Proc. Amer. Math. Soc. 107 (1989), 459-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984815
Canonical relativized cylindric set algebras
Roger D. Maddux.
Proc. Amer. Math. Soc. 107 (1989), 465-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987611
An entropy inequality for the bi-multivariate hypergeometric distribution
Fred Kochman, Alan Murray and Douglas B. West.
Proc. Amer. Math. Soc. 107 (1989), 479-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979050
Certain positive-definite kernels
Mina Ossiander and Edward C. Waymire.
Proc. Amer. Math. Soc. 107 (1989), 487-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1011824
The $T1$ theorem for martingales
Andrew G. Bennett.
Proc. Amer. Math. Soc. 107 (1989), 493-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979217
On the submetacompactness of products
Yukinobu Yajima.
Proc. Amer. Math. Soc. 107 (1989), 503-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942639
Periodic point free homeomorphism of $T^{2}$
Michael Handel.
Proc. Amer. Math. Soc. 107 (1989), 511-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965243
$L^{2}$-Dolbeault complexes on singular curves and surfaces
Peter Haskell.
Proc. Amer. Math. Soc. 107 (1989), 517-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975647
A note on the category of the free loop space
E. Fadell and S. Husseini.
Proc. Amer. Math. Soc. 107 (1989), 527-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984789
On the homotopy type of the spectrum representing elliptic cohomology
Andrew Baker.
Proc. Amer. Math. Soc. 107 (1989), 537-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982399
Periodic points for homeomorphisms of hereditarily decomposable chainable continua
W. T. Ingram.
Proc. Amer. Math. Soc. 107 (1989), 549-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984796
Lattice-isotopic arrangements are topologically isomorphic
Richard Randell.
Proc. Amer. Math. Soc. 107 (1989), 555-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984812
New combinatorial interpretations of two analytic identities
A. K. Agarwal.
Proc. Amer. Math. Soc. 107 (1989), 561-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979216
A note on pseudocompact groups
Robbert Fokkink.
Proc. Amer. Math. Soc. 107 (1989), 569-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972229